# SDR THMN4165SQ118

- Difficulty date: June 30, 2006
- Submitted: July 3, 2006
- Operation: General aviation
- Aircraft: N320GC
- Make and model: Piper PA-39
- Aircraft serial: 3960
- Aircraft time: 8,621 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RT WING OB SKIN NEAR SPAR.  MADE AIRWORTHY REPAIR IAW PA-39 SERVICE MANUAL CHAPTER 4 PG 1F6 AND AC43.13-1B SECTION 4 PARAGRAPH 4-57 FIGURE 4-6 AND SECTION 4 PARAGRAPH 4-58 FIGURE 4-16
